# SDR AALA201910049009

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 55,292 hours, 22,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY PACK FAILED CAPACITY CHECK FOR EMERGENCY LIGHTS ASSOCIATED WITH UPPER RIGHT AFT CEILING PANEL. REPLACED BATTERY PACK AMM 33-51-06-960-806.
